MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1411-36C
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an error message was displayed by the implantable cardioverter defibrillator (icd).
 
Additional Manufacturer Narrative
Further information was requested but unavailable at this time.
 
Event or Problem Description
New information received notes the error message was displayed after the patient was given two cardioversion shocks during an unrelated post- ablation procedure.No other anomalies were observed.A device restoration was performed successfully, the patient was asymptomatic, stable before, during and after the event.The patient was being monitored remotely.

Brand Name
ELLIPSE VR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22692852
Report Number2017865-2025-96656
Device Sequence Number15530356
Product Code NVZ
UDI-Device Identifier05414734507707
UDI-Public(01)05414734507707(10)A000027866(17)180831
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model NumberCD1411-36C
Device Catalogue NumberCD1411-36C
Device Lot NumberA000027866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/02/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIATA 7002/65.
Patient SexFemale